# SDR AALA20100204LGA01

- Difficulty date: February 4, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- Aircraft time: 72,305 hours, 38,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 24897
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID POSITION BATTERY PACK INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.
